Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Measures on product spaces

Author: E. O. Elliott
Journal: Trans. Amer. Math. Soc. 128 (1967), 379-388
MSC: Primary 28.40
MathSciNet review: 0229783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of regular conditional probability is generalized by replacing a probability measure by a (perhaps non-$ \sigma $-finite) outer measure and a resulting measure is obtained on the product space. A Fubini-like theorem is obtained for the integrable functions of this measure and a condition is given for this measure to impart the topological properties of being inner regular and almost Lindelöf to the product space when the component spaces also have these topological properties. Thus some theorems for the Morse-Bledsoe product measure [1] are generalized by methods very similar to those used in their paper on product measures [1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society